On the Moebius deformable hypersurfaces

  • Miguel Ibieta Jimenez

    Universidade de São Paulo, São Carlos, Brazil
  • Ruy Tojeiro

    Universidade de São Paulo, São Carlos, Brazil
On the Moebius deformable hypersurfaces cover
Download PDF

A subscription is required to access this article.

Abstract

Li, Ma and Wang [Adv. Math. 256 (2014), 156–205] have investigated the interesting class of Moebius deformable hypersurfaces, that is, the umbilic-free Euclidean hypersurfaces that admit non-trivial deformations preserving the Moebius metric. The classification of Moebius deformable hypersurfaces of dimension stated in the aforementioned article, however, misses a large class of examples. In this article, we complete that classification for .

Cite this article

Miguel Ibieta Jimenez, Ruy Tojeiro, On the Moebius deformable hypersurfaces. Rev. Mat. Iberoam. (2023), published online first

DOI 10.4171/RMI/1437